i have found myself taking ten or more of these a day plus 8 hydrocodone pain pills a day... i want off these,but where do i even start... These pillls have ruined my life a little bit more each and every day... i hate myself and want off these... oh and by the way... these are all doctor prescribed,been on pain pills for 5yrs now and abusing soma's for past 6months... im so tired and just want my life back... i need help please!!!
18 Feb 2012
Yes Yes Yes!! I was told when I was taking them that they have some sort of barbiturates in them. Now I am taking methocarbamol for the last couple of days. The best way to stop them is very very gradually. And you must talk with your DR. He has to help with reducing what you are taking and replacing them with something more useful for your symptoms. But You MUST back off from them. They can hurt you very badly. Liver and kidneys especially with the Tylenol that's in those hydrocodone s. I was taking those until I found out the danger in Tylenol and told my new DR what I wanted to do. But I never reached the daily dosages that you are taking. One thing is clear you must take what your new Dr says. The reason I say new is cause of what you wrote your present Dr is not helping you. You can get your life back! And you will find the correct medications to help your symptoms. I hope for the best for you and you will find some really good people here, I have been helped many times with the support and compassion that they have shown me here. Plus really good advice.
18 Feb 2012
If you do decide to taper, it really is virtually painless if done very slowly. It takes a while to get to where you are, and it also takes a while to back out, letting the body to adjust to its original state.
The only difficulty with tapering would be the self control involved. Suboxone would be a great choice if that is the case. Another option for a replacement would be the leaves from the Kratom tree. Apparently many detox facilities utilize this as it is completely legal to purchase over the internet, has the same strength as hydrocodone, and while it is addictive just like other opioids, it however is from what I've read much easier to stop with relatively mild withdrawals. This plant is very effective with much of south east asia classified it as equal to a class one schedule drug here. The enforcement of this verges on being impossible as it is an extremely common tree native to much of asia.
I just wanted to make you aware that there are multiple options, and that tapering when done correctly is painless. Best of luck to you, and hope that this is of some help.
5 Jul 2012
I have found two way that helps. There are two programs one is the suboxen method, and the methadone clinic. Me personally the suboxen is the way to go its a opiate blocker so u can't take anything with it and it keeps u from being sick. we call it the wonder pill. It also makes u feel back to normal you don't get high or anything it puts your body back to normal. so try it there are doctors everywhere for it.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What other prescription muscle relaxers are on the market? Is Soma a muscle relaxer? I believe I heard it was no longer going to be made - is this ...
26 answers • 6 Jul 2011
I don't understand this. I've been given all the reasons. E.g. the FDA is stopping the manufacuring of SOMA. They are addictive. And so ...
9 answers • 12 Oct 2011
Does anyone think you should detox at home alone.I am talking about soma,4x day hydrocodone 325/10 4
... x day yes sometimes I take a half more but only when I have severe pain,broken bone etc. Ultram 4 x day all off this for 8 years.I know I posted ...
5 answers • 13 Oct 2011
I've not been taking ANY muscle relaxers this past week and my whole body feels like a limp noodle! I'm sort of shuffling along when I ...
6 answers • 23 Mar 2013
My pain management dr had me on Soma but the last time I went he was no longer with their clinic. The other drs in the clinic are no longer writing ...
4 answers • 1 Aug 2013